# SDR FDEA201402090289

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 67,986 hours, 15,911 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: ARG7310509
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RT MAIN GEAR UNSAFE LIGHT ILLUMINATED, SYNOPTIC CONFIRMED UNSAFE.  FOUND TOP FWD HOSE GUIDE ASSEMBLY, OLD STYLE, ON RT MLG FWD CONDUIT SUPPORT SCISSORS BROKEN.  INSPECTED CONDUIT & LATCH ASSEMBLY FOR ADDITIONAL DAMAGE, NONE NOTED.  R & R HOSE GUIDE ASSEMBLY IAW MM 32-11-40-4.  JACKED ACFT IAW MM 07-11-00-2.  ACCOMPLISHED RT MLG GEAR ACTUATION CHECK IAW MM 32-33-00-0.  ALL CHECKS SATISFACTORY.  ACFT OK FOR SERVICE.
